# SDR DHLA2008745643

- Difficulty date: September 2, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN AT BS 720A AT S-8R FRAME WITH DOUBLE HOLES.  REPAIRED FRAME SECTION AT BS 720A BETWEEN S-7R AND S-9R IAW B727 SRM 53-10-4 FIG 2.
